Open Access

Eigenvalue asymptotics of perturbed self-adjoint operators


Abstract

We study perturbations of a self-adjoint positive operator $T$, provided that a perturbation operator $B$ satisfies the "local" subordinate condition $\|B\varphi_k\| \leqslant b\mu_k^{\beta}$ with some $\beta<1$ and $b>0$. Here $\{\varphi_k\}_{k=1}^\infty$ is an orthonormal system of the eigenvectors of the operator $T$ corresponding to the eigenvalues $\{\mu_k\}_{k=1}^\infty$. We introduce the concept of $\alpha$-non-condensing sequence and prove the theorem on the comparison of the eigenvalue-counting functions of the operators $T$ and $T+B$. Namely, it is shown that if $\{\mu_k\}$ is $\alpha-$non-condensing then $$ |n(r,T)- n(r, T+B)| \leqslant C\left[ n(r+ar^\gamma,\, T) - n(r-ar^\gamma,\, T) \right] +C_1 $$ with some constants $C, C_1, a$ and $\gamma = \max(0,\, \beta,\, 2\beta +\alpha -1)\in [0,1)$.


Full Text





Article Information

TitleEigenvalue asymptotics of perturbed self-adjoint operators
SourceMethods Funct. Anal. Topology, Vol. 18 (2012), no. 1, 79-89
MathSciNet MR2953332
zbMATH 1243.47032
CopyrightThe Author(s) 2012 (CC BY-SA)

Authors Information

A. A. Shkalikov
Department of Mechanics and Mathematics, Moscow Lomonosov State University, Moscow, Russia 


Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar

Export article

Save to Mendeley



Citation Example

A. A. Shkalikov, Eigenvalue asymptotics of perturbed self-adjoint operators, Methods Funct. Anal. Topology 18 (2012), no. 1, 79-89.


BibTex

@article {MFAT634,
    AUTHOR = {Shkalikov, A. A.},
     TITLE = {Eigenvalue asymptotics of perturbed self-adjoint operators},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {18},
      YEAR = {2012},
    NUMBER = {1},
     PAGES = {79-89},
      ISSN = {1029-3531},
  MRNUMBER = {MR2953332},
 ZBLNUMBER = {1243.47032},
       URL = {http://mfat.imath.kiev.ua/article/?id=634},
}


All Issues